# SDR QXEA200701549

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 10,653 hours, 9,963 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2316: AFTER AIRCRAFT WAS STARTED, BOTH ENGINES RUNNING, DEICE PRESSURE CAUTION ILLUMINATED.  BOTH SIDES INDICATED 6 PSI.  SELECTING MANUAL ON AIRFRAME MODE SELECTOR RETURNED DEICE PRESSURE TO 18 PSI.  SELECTING OFF AGAIN, PRESSURE AGAIN DROPPED TO 18 PSI.  CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE STARTED BOTH ENGINES.  DEICE PRESSURE WAS 18 PSI.  TURNED BLEEDS ON WITH NO FLUCTUATION IN DEICE PRESSURE NOTED.  C/W AIRFRAME DEICE SYSTEM OPS CHECK PER AMM 30-11-00-720-801.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
